# SDR VNAA0211026

- Difficulty date: November 24, 2002
- Submitted: December 3, 2002
- Operation: Air carrier
- Aircraft: N439JS
- Make and model: Dorner DO328100
- Aircraft serial: 3057
- Aircraft time: 18,467 hours, 16,279 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3425 · Integrated Flight System
- Part: Flight Dir
- Part number: 7015327905
- Part serial: 01110452
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 1,567 hours, 1,258 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A BURNT ELECTRICAL SMELL IN THE COCKPIT WITHOUT THE PACKS ON.  PIT MAINTENANCE WAS DISPATCHED, INSPECTED, AND REPLACED THE GP-300 IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 22-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
